# SDR R61A201401210131

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 8,620 hours, 8,496 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Defective
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 16,000 FT,  RECEIVED A WARNING LIGHT FOR L1 DOOR.  PRESSURIZATION NORMAL AND F/A VERIFIED THE DOOR SECURE.   RETURNED TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE CLOSED DOOR SENSOR AND PERFORMED RIG OF DOOR AMM.  DOOR OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE.
